# SDR USAA950062

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99579073
- Condition: Cracked
- Location: Fs 389
- Part time: 70,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - ACCOMPLISHED SCHEDULED SID INSPECTION PSE 53.09.001A FORWARD CARGO DOOR JAMB AREA.  FOUND 1.25 INCH CRACK IN FRAME STATION 389 LONGERON 18R (VISUAL INSPECTION).  REMOVED AND REPLACED INTERCOSTAL.  (Z)
